Alert archive / Texas / Red Flag Warnings in 2018
Red Flag Warning 17, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Apr 11, 2018, 4:34 AM CDT for 13 counties in Texas. It took effect at Apr 11, 2018, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2018, 4:34 AM CDT (09:34 UTC)
- In effect from
- Apr 11, 2018, 1:00 PM CDT
- Expired
- Apr 11, 2018, 8:07 PM CDT
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Floyd County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 49 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2943 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
456 WWUS84 KLUB 110934 RFWLUB URGENT - FIRE WEATHER MESSAGE National Weather Service Lubbock TX 434 AM CDT Wed Apr 11 2018 TXZ025-026-031-032-036-037-041-042-111745- /O.CAN.KLUB.FW.A.0017.180411T1800Z-180412T0200Z/ /O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/ Hall-Childress-Motley-Cottle-Crosby-Dickens-Lynn-Garza- 434 AM CDT Wed Apr 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH PLAINS, THE EXTREME SOUTHERN TEXAS PANHANDLE AND MUCH OF THE ROLLING PLAINS... ...FIRE WEATHER WATCH IS CANCELLED... The National Weather Service in Lubbock has cancelled the Fire Weather Watch. The National Weather Service in Lubbock has issued a Red Flag Warning, which is in effect from 1 PM to 8 PM CDT Thursday. * Timing...Wednesday afternoon through early evening. * Wind...Southwesterly winds of 20 to 30 mph. * Humidity...5 to 15 percent. * Fuels...Dry. * Impacts...Any fires that develop can spread rapidly. Outdoor burning is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Monitor later forecasts for possible Red Flag Warnings. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are imminent or already occurring. These conditions can create rapid wildfire growth. && $$ TXZ038-043-111045- /O.CAN.KLUB.FW.A.0017.180411T1800Z-180412T0200Z/ King-Kent- 434 AM CDT Wed Apr 11 2018 ...FIRE WEATHER WATCH IS CANCELLED FOR KING AND KENT COUNTIES... The National Weather Service in Lubbock has cancelled the Fire Weather Watch. $$ TXZ021>024-027>030-033>035-039-040-111745- /O.UPG.KLUB.FW.A.0017.180411T1800Z-180412T0200Z/ /O.NEW.KLUB.FW.W.0017.180411T1800Z-180412T0200Z/ /O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/ Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd-Cochran- Hockley-Lubbock-Yoakum-Terry- 434 AM CDT Wed Apr 11 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH PLAINS AND THE SOUTHWESTERN TEXAS PANHANDLE... ... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY THE SOUTH PLAINS, THE EXTREME SOUTHERN TEXAS PANHANDLE AND MUCH OF THE ROLLING PLAINS... The National Weather Service in Lubbock has issued a Red Flag Warning, which is in effect from 1 PM this afternoon to 9 PM CDT this evening. The Fire Weather Watch is no longer in effect. The National Weather Service in Lubbock has issued a Red Flag Warning, which is in effect from 1 PM to 8 PM CDT Thursday. * Timing...Wednesday afternoon through early evening. * Wind...Southwesterly winds of 20 to 30 mph. * Humidity...5 to 15 percent. * Fuels...Dry. * Impacts...Any fires that develop can spread rapidly. Outdoor burning is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Monitor later forecasts for possible Red Flag Warnings. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are imminent or already occurring. These conditions can create rapid wildfire growth. && $$
4 follow-up statements
366 WWUS84 KLUB 111054 CCA RFWLUB URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Lubbock TX 554 AM CDT Wed Apr 11 2018 TXZ025-026-031-032-036-037-041-042-111745- /O.CAN.KLUB.FW.A.0017.180411T1800Z-180412T0200Z/ /O.COR.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/ Hall-Childress-Motley-Cottle-Crosby-Dickens-Lynn-Garza- 554 AM CDT Wed Apr 11 2018 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH PLAINS, THE EXTREME SOUTHERN TEXAS PANHANDLE AND MUCH OF THE ROLLING PLAINS. The Fire Weather Watch for today has been cancelled... The National Weather Service in Lubbock has issued a Red Flag Warning, which is in effect from 1 PM to 8 PM CDT Thursday. * Timing...Thursday afternoon and early evening. * Wind...Southwesterly winds of 20 to 30 mph. * Humidity...5 to 15 percent. * Fuels...Dry. * Impacts...Any fires that develop can spread rapidly. Outdoor burning is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are imminent or already occurring. These conditions can create rapid wildfire growth. && $$ TXZ038-043-111045- /O.COR.KLUB.FW.A.0017.180411T1800Z-180412T0200Z/ King-Kent- 554 AM CDT Wed Apr 11 2018 ...FIRE WEATHER WATCH for today IS CANCELLED FOR KING AND KENT COUNTIES... The National Weather Service in Lubbock has cancelled the Fire Weather Watch. $$ TXZ021>024-027>030-033>035-039-040-111745- /O.UPG.KLUB.FW.A.0017.180411T1800Z-180412T0200Z/ /O.COR.KLUB.FW.W.0017.180411T1800Z-180412T0200Z/ /O.COR.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/ Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd-Cochran- Hockley-Lubbock-Yoakum-Terry- 554 AM CDT Wed Apr 11 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH PLAINS AND THE SOUTHWESTERN TEXAS PANHANDLE... ...RED FLAG WARNING also REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY THE SOUTH PLAINS, THE EXTREME SOUTHERN TEXAS PANHANDLE AND MUCH OF THE ROLLING PLAINS... The National Weather Service in Lubbock has issued a Red Flag Warning, which is in effect from 1 PM this afternoon to 9 PM CDT this evening. A Red Flag Warning also remains in effect from 1 PM to 8 PM CDT Thursday. * Timing...Afternoons and evenings today and Thursday. * Wind...Southwesterly winds 20 to 30 mph today, then southwest 25 to 35 mph and gusty Thursday. * Humidity...5 to 15 percent. * Fuels...Dry. * Impacts...Any fires that develop can spread rapidly. Outdoor burning is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are imminent or already occurring. These conditions can create rapid wildfire growth. && $$
587 WWUS84 KLUB 111730 RFWLUB URGENT - FIRE WEATHER MESSAGE National Weather Service Lubbock TX 1230 PM CDT Wed Apr 11 2018 TXZ021>024-027>030-033>035-039-040-120200- /O.CON.KLUB.FW.W.0017.180411T1800Z-180412T0200Z/ /O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/ Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd-Cochran- Hockley-Lubbock-Yoakum-Terry- 1230 PM CDT Wed Apr 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH PLAINS AND THE SOUTHWESTERN TEXAS PANHANDLE... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH PLAINS AND THE SOUTHWESTERN TEXAS PANHANDLE... The National Weather Service in Lubbock has issued a Red Flag Warning, which is in effect from 1 PM this afternoon to 9 PM CDT this evening. A Red Flag Warning also remains in effect from 1 PM to 8 PM CDT Thursday. * Timing...Afternoons and evenings today and Thursday. * Wind...Southwesterly winds of 20 to 30 mph today, then southwest 25 to 35 mph and becoming gusty Thursday. * Humidity...5 to 15 percent. * Fuels...are very dry. * Impacts...Any fires that develop can spread rapidly. Outdoor burning is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are imminent or already occurring. These conditions can create rapid wildfire growth. && $$ TXZ025-026-031-032-036-037-041-042-120200- /O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/ Hall-Childress-Motley-Cottle-Crosby-Dickens-Lynn-Garza- 1230 PM CDT Wed Apr 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH PLAINS, THE EXTREME SOUTHERN TEXAS PANHANDLE AND MUCH OF THE ROLLING PLAINS... * Timing...Thursday afternoon and early evening. * Wind...Southwesterly winds of 20 to 30 mph. * Humidity...5 to 15 percent. * Fuels...are very dry. * Impacts...Any fires that develop can spread rapidly. Outdoor burning is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are imminent or already occurring. These conditions can create rapid wildfire growth. && $$
141 WWUS84 KLUB 111856 AAA RFWLUB URGENT - FIRE WEATHER MESSAGE...UPDATED National Weather Service Lubbock TX 156 PM CDT Wed Apr 11 2018 TXZ038-043-044-120200- /O.NEW.KLUB.FW.A.0018.180413T1500Z-180414T0300Z/ /O.EXA.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/ King-Kent-Stonewall- 156 PM CDT Wed Apr 11 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF THE SOUTH PLAINS AND THE FAR SOUTHWEST PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR VERY STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL AREAS... The National Weather Service in Lubbock has issued a Red Flag Warning, which is in effect from 1 PM to 8 PM CDT Thursday. A Fire Weather Watch has also been issued and is in effect from Friday morning through Friday evening. * Timing...Afternoons and evenings on Thursday and Friday. * Wind...Southwesterly winds of 20 to 30 mph on Thursday, and westerly from 25 to 35 mph on Friday. * Humidity...5 to 15 percent. * Fuels...Very dry. * Impacts...Any fires that develop can spread rapidly. Outdoor burning is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are imminent or already occurring. These conditions can create rapid wildfire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. && $$ TXZ021>024-027>030-033>035-039-040-120200- /O.NEW.KLUB.FW.A.0018.180413T1500Z-180414T0300Z/ /O.CON.KLUB.FW.W.0017.000000T0000Z-180412T0200Z/ /O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/ Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd-Cochran- Hockley-Lubbock-Yoakum-Terry- 156 PM CDT Wed Apr 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF THE SOUTH PLAINS AND THE FAR SOUTHWEST PANHANDLE... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL AREAS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR VERY STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL AREAS... The National Weather Service in Lubbock has issued a Fire Weather Watch, which is in effect from Friday morning through Friday evening. A Red Flag Warning is in effect until 9 PM this evening, and returns on Thursday from 1 PM through 8 PM. * Timing...Afternoons and evenings from today through Friday. * Wind...Southwest around 20 mph today, then southwest 25 to 35 mph on Thursday, and westerly at 30 to 40 mph on Friday. * Humidity...5 to 15 percent. * Fuels...Very dry. * Impacts...Any fires that develop can spread rapidly. Outdoor burning is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are imminent or already occurring. These conditions can create rapid wildfire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. && $$ TXZ025-026-031-032-036-037-041-042-120200- /O.NEW.KLUB.FW.A.0018.180413T1500Z-180414T0300Z/ /O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/ Hall-Childress-Motley-Cottle-Crosby-Dickens-Lynn-Garza- 156 PM CDT Wed Apr 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL AREAS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR VERY STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL AREAS... The National Weather Service in Lubbock has issued a Fire Weather Watch, which is in effect from Friday morning through Friday evening. A Red Flag Warning also remains in effect from 1 PM through 8 PM on Thursday. * Timing...Afternoons and early evenings on Thursday and Friday. * Wind...Southwest at 20 to 30 mph on Thursday, and westerly at 30 to 40 mph on Friday. * Humidity...5 to 15 percent. * Fuels...Very dry. * Impacts...Any fires that develop can spread rapidly. Outdoor burning is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are imminent or already occurring. These conditions can create rapid wildfire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. && $$
488 WWUS84 KLUB 120107 RFWLUB URGENT - FIRE WEATHER MESSAGE National Weather Service Lubbock TX 807 PM CDT Wed Apr 11 2018 TXZ021>024-027>030-033>035-039-040-121200- /O.CAN.KLUB.FW.W.0017.000000T0000Z-180412T0200Z/ /O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/ /O.CON.KLUB.FW.A.0018.180413T1500Z-180414T0300Z/ Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd-Cochran- Hockley-Lubbock-Yoakum-Terry- 807 PM CDT Wed Apr 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL AREAS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR VERY STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL AREAS... The National Weather Service in Lubbock has issued a Fire Weather Watch, which is in effect from Friday morning through Friday evening. A Red Flag Warning is in effect on Thursday from 1 PM through 8 PM. * Timing...Peaking in the afternoons and evenings Thursday and again Friday. * Wind...Southwest 25 to 35 mph on Thursday, and westerly at 30 to 40 mph on Friday. A northerly wind shift will occur Friday afternoon and evening. * Humidity...5 to 15 percent. * Fuels...Very dry. * Impacts...Any fires that develop can spread rapidly. Outdoor burning is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are imminent or already occurring. These conditions can create rapid wildfire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. && $$ TXZ025-026-031-032-036>038-041>044-121200- /O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/ /O.CON.KLUB.FW.A.0018.180413T1500Z-180414T0300Z/ Hall-Childress-Motley-Cottle-Crosby-Dickens-King-Lynn-Garza-Kent- Stonewall- 807 PM CDT Wed Apr 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL AREAS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR VERY STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL AREAS... The National Weather Service in Lubbock has issued a Fire Weather Watch, which is in effect from Friday morning through Friday evening. A Red Flag Warning also remains in effect from 1 PM through 8 PM on Thursday. * Timing...Peaking in the afternoons and early evenings on Thursday and Friday. * Wind...Southwest at 20 to 30 mph on Thursday, and westerly at 30 to 40 mph on Friday. A northerly wind shift will occur Friday afternoon and evening. * Humidity...5 to 15 percent. * Fuels...Very dry. * Impacts...Any fires that develop can spread rapidly. Outdoor burning is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are imminent or already occurring. These conditions can create rapid wildfire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 11, 12:36 AM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Apr 11, 12:36 AM CDT, 3 hours 58 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 1236 AM CDT Wed Apr 11 2018 .AVIATION... VFR and gradually breezier through the period, as a low amplitude upper level ridge axis passes overhead early Wednesday with zonal westerly flow following. Still expect the low level jet to strengthen overnight - though delayed the start of LLWS remark at KCDS until 09Z. RMcQueen && .PREV DISCUSSION... /issued 646 PM CDT Tue Apr 10 2018/ AVIATION... VFR conditions are expected through Wednesday. LLWS likely to develop as a low level jet strengths late this evening. Those winds will mix to the surface early Wednesday with a corresponding increase in south to southwest winds at each terminal. PREV DISCUSSION... /issued 350 PM CDT Tue Apr 10 2018/ DISCUSSION... Breezy winds across our northwest zones this afternoon will ease after sunrise tonight with relatively normal overnight low temperatures around 50. Tomorrow afternoon we'll see temperatures rise quickly as west and southwesterly surface winds increase under progressive zonal flow aloft with embedded shortwave ridging. Breezy winds and continued dry conditions will lead to fire weather concerns over the next few days (see fire weather info below). For Thursday we'll see winds increase further and warmer temperatures for many locations than what will be realized tomorrow. A Red Flag Warning has been issued for Thursday afternoon into the evening hours along with blowing dust on the Caprock for Wednesday and our whole area on Thursday. Winds will remain breezy overnight Thursday into Friday out ahead of a Pacific cold front that will arrive across the southern Texas Panhandle early Friday afternoon. A Wind Advisory may be necessary for late Friday morning into the afternoon but have held off for the time being to see how the trough approaching over the next couple of days continues to evolve. Temperatures will cool behind the cold front Friday and depending on the eventual timing will impact daily highs. A second push of cooler air will drop highs on Saturday below normal, mostly in the low to mid 60s. Temperatures rebound and become more seasonable along with lighter winds on Sunday as surface high pressure develops over our area below progressive ridging aloft. Fire weather concerns may return to begin next week as another trough enters from the west. Unfortunately, the forecast appears to remain dry through the next seven days. Fire Weather... FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE SOUTH PLAINS, THE SOUTHERN TEXAS PANHANDLE AND MUCH OF THE ROLLING PLAINS FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR THE SOUTH PLAINS, THE SOUTHERN TEXAS PANHANDLE AND MUCH OF THE ROLLING PLAINS FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... Fire weather will be a concern over the next few days. Temperatures will climb above normal tomorrow and Thursday along with increasing winds and decreasing RHs. Decided to not upgrade the Fire Weather Watch for tomorrow as winds and RFTI's won't be as high. Issued a Red Flag Warning for Thursday given good consensus in guidance for strong winds, above normal temperatures and dry fuels. && .LUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from this afternoon through this evening for TXZ021>043. Red Flag Warning from 1 PM to 8 PM CDT Thursday for TXZ021>037- 039>042. && 99/99/05
Hazardous weather outlook, Apr 10, 3:14 PM CDT, 13 hours 20 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Lubbock TX 314 PM CDT Tue Apr 10 2018 TXZ021>044-112015- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Yoakum-Terry-Lynn-Garza-Kent-Stonewall- 314 PM CDT Tue Apr 10 2018 This Hazardous Weather Outlook is for the South Plains...Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Critical fire weather conditions are possible on Wednesday afternoon and evening over much of the region, with a higher probability expected on Thursday afternoon and evening. A Fire Weather Watch remains in effect on Wednesday for all but Stonewall County. A Red Flag Warning is also in effect on Thursday for much of the region.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 1:56 PM CDT | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 15 hr |
Nearby
Red Flag Warnings in Texas, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.